# SDR USAA2013030700020

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 40,730 hours, 16,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT LENS COVER MISSING AT 3L.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS COVER AT 3L.
